# SDR UALA2008111706520

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 76,756 hours, 9,502 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 44 LT INOP.  FOUND EMERGENCY LIGHT ASSY BROKEN OFF AT SIDE OF SEAT.  REPLACED LIGHT ASSY.  OPS CHECK GOOD.
